# SDR USAA980177

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 188
- Part time: 31,116 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND APPROXIMATELY 4 INCH BY 6 INCH TEMPORARY REPAIR DOUBLER INSTALLED PER EA 59798 BS 188, WL 190 ON LEFT SIDE FUSELAGE SKIN.  INSTALLED PERMANENT REPAIR DOUBLER PER SRM 53-00-01 FIG 202.  (X)
